# SDR CA020327003

- Difficulty date: March 21, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA 28-180
- Aircraft time: 2,472 hours
- Engine: Lyc O360A4A
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 6354600
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION INSPECTED RUDDER & CONTROL SYSTEM FOUND CORROSION ON THE HORN ASSEMBLY ON THE STEEL PART. RUDDER REMOVED. HORN DERIVETED. PART SANDBLASTED. INSPECTED FOR CONDITION. FOUND SERVICEABLE CONSIDERING THIS SITUATION THE OWNER WILL BE ADVISED.THIS IS AN IMPORTANT AREA TO INSPECT.
